# SDR SWAA2015042138726

- Difficulty date: April 19, 2015
- Submitted: April 23, 2015
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 30,239 hours, 17,585 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 6949956
- Condition: Loose
- Location: Evac Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE CABLE LOOSE.  SECURED CABLE IAW AMM.
